Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 183, NWS Austin/San Antonio, TX

May 29, 2016Medina County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 29, 2016, 4:50 AM CDT for Medina County, Texas. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2016, 4:50 AM CDT (09:50 UTC)
Expired
May 29, 2016, 5:30 AM CDT
In force
40 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Medina County, TX

The radar

The Austin/San Antonio radar (KEWX), 98 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 5:26 AM CDTHAIL 0.25Castroville, TXPEA SIZED HAIL REPORTED AT A RESTURANT IN CASTROVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 9.8 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2016-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2551 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2016-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2551 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1712 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.5
Supercell composite
10.4

Open this sounding in Storm Lab

The text

As transmitted.

297 
WUUS54 KEWX 290950
SVREWX
TXC325-291030-
/O.NEW.KEWX.SV.W.0183.160529T0950Z-160529T1030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
450 AM CDT SUN MAY 29 2016

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MEDINA COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 530 AM CDT

* AT 450 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NOONAN...OR 7
  MILES SOUTHWEST OF CASTROVILLE...MOVING NORTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CASTROVILLE...LYTLE...LACOSTE...PEARSON...RIO MEDINA AND NOONAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS...AND CONTINUOUS CLOUD TO GROUND LIGHTNING
ARE OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS
ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...
YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2915 9895 2927 9904 2951 9881 2923 9880
TIME...MOT...LOC 0950Z 229DEG 15KT 2925 9893 

HAIL...1.00IN
WIND...60MPH
 
$$

ALLEN
3 follow-up statements
471 
WWUS54 KEWX 291004
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
504 AM CDT SUN MAY 29 2016

TXC325-291030-
/O.CON.KEWX.SV.W.0183.000000T0000Z-160529T1030Z/
MEDINA TX-
504 AM CDT SUN MAY 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR SOUTHEASTERN MEDINA COUNTY...

AT 504 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NOONAN...OR NEAR
CASTROVILLE...MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CASTROVILLE...LYTLE...LACOSTE...PEARSON...RIO MEDINA AND NOONAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2920 9895 2929 9902 2951 9881 2923 9880
TIME...MOT...LOC 1004Z 223DEG 16KT 2930 9890 

HAIL...1.00IN
WIND...60MPH
 
$$

ALLEN
713 
WWUS54 KEWX 291018
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
518 AM CDT SUN MAY 29 2016

TXC325-291030-
/O.CON.KEWX.SV.W.0183.000000T0000Z-160529T1030Z/
MEDINA TX-
518 AM CDT SUN MAY 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR SOUTHEASTERN MEDINA COUNTY...

AT 517 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CASTROVILLE...
MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CASTROVILLE...LYTLE...LACOSTE...PEARSON...RIO MEDINA AND NOONAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2920 9895 2929 9902 2951 9881 2923 9880
TIME...MOT...LOC 1017Z 226DEG 20KT 2936 9888 

HAIL...1.00IN
WIND...60MPH
 
$$

ALLEN
030 
WWUS54 KEWX 291030
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
530 AM CDT SUN MAY 29 2016

TXC325-291039-
/O.EXP.KEWX.SV.W.0183.000000T0000Z-160529T1030Z/
MEDINA TX-
530 AM CDT SUN MAY 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MEDINA COUNTY
WILL EXPIRE AT 530 AM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WTIH ADDITIONAL THUNDERSTORM ACTIVITY THAT WILL
MOVE OVER THE AREA THROUGH 630AM.

LAT...LON 2920 9895 2929 9902 2951 9881 2923 9880
TIME...MOT...LOC 1028Z 229DEG 15KT 2936 9888 

$$

ALLEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:14 AM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, May 29, 3:14 AM CDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
314 AM CDT SUN MAY 29 2016

.SHORT TERM (Today through Monday)...
Showers and thunderstorms continue between San Antonio and Del Rio
with rains into much of the Hill Country spreading to the I-35
corridor northeast of San Antonio. Expect this to persist a few
more hours, then wane later this morning. However, river flooding
will continue for some areas through much of today. Surface
boundaries from ongoing storms, the dryline over western Texas,
and the Serranias del Burro over Mexico will all serve as focus
and lifting mechanisms for showers and thunderstorms to develop as
convective temperatures are reached today and again Monday. Most
models show the showers and thunderstorms organizing into clusters
(MCS) and moving across mainly the northwestern half of South
Central Texas. Forecast soundings indicate a potential for
isolated strong to severe storms. Motion vectors show some storms
will move slowly making locally heavy rains possible. These could
result in flash flooding and renewed river flooding in areas that
have received heavy rains recently. Many areas may not receive
much rain and the various models showing differing locations of
the heaviest rains.

&&

.LONG TERM (Monday Night through Saturday)...
The short term pattern persists into Tuesday with development of
showers and thunderstorms, then organizing into MCS with strong
to severe and locally heavy rains possible. On Wednesday into
Thursday, an upper level low currently near Point Conception on
the California coast slowly moves across Texas. At the same time,
a cold front drifts across South Central Texas. Moisture levels
increase with convergence leading to PWS of near 2 inches. The
threat for heavy rains becomes more widespread with a greater
chance for flash flooding and river flooding, especially if heavy
rains develop in the short term and moisten the soils further and
maintain high flows in rivers and streams. The upper level low
slowly moves off to the east Friday into next weekend per GFS
while the ECMWF keeps it a bit further to the west and closer to
South Central Texas. Will end rains on Friday, however, should the
ECMWF hold, then rain chances continue next weekend, as well.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              87  71  86  72  85 /  30  30  40  20  50
Austin Bergstrom Intl Airport  87  70  86  71  85 /  30  30  40  20  50
New Braunfels Muni Airport     88  71  86  72  85 /  30  30  40  30  50
Burnet Muni Airport            85  69  84  70  82 /  30  30  40  30  50
Del Rio Intl Airport           89  73  87  73  89 /  40  40  40  40  40
Georgetown Muni Airport        85  69  85  70  84 /  30  30  40  20  50
Hondo Muni Airport             89  72  86  72  86 /  30  30  40  40  50
San Marcos Muni Airport        86  71  85  71  85 /  30  30  40  20  50
La Grange - Fayette Regional   88  72  86  72  85 /  20  20  30  20  40
San Antonio Intl Airport       88  73  87  73  86 /  30  30  40  30  50
Stinson Muni Airport           89  73  88  73  87 /  30  30  40  30  50

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...Oaks
Synoptic/Grids...04
Hazardous weather outlook, May 29, 3:22 AM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
322 AM CDT SUN MAY 29 2016

TXZ171>173-183>194-202>209-217>225-228-300830-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
322 AM CDT SUN MAY 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE THIS
AFTERNOON AND TONIGHT...MAINLY ACROSS AREAS ALONG AND WEST OF
I-35. PRIMARY SEVERE THREATS ARE FOR LARGE HAIL AND DAMAGING
WINDS. SOME STORMS WILL PRODUCE VERY HEAVY RAINFALL RATES...AND
SPOTTY RAINFALL TOTALS OF 2-4 INCH ARE FORECAST WHICH COULD LEAD
TO FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A CONTINUED ACTIVE WEATHER PATTERN WILL PERSIST THROUGH THURSDAY
WITH NUMEROUS ROUNDS OF SHOWERS AND THUNDERSTORMS POSSIBLE. ANY
STORM CLUSTERS THAT DEVELOP WILL HAVE A CHANCE TO PRODUCE SEVERE
WEATHER AND TORRENTIAL DOWNPOURS OF 2 TO 4 INCHES. HEAVIEST RAIN
POTENTIAL IS EXPECTED TO OCCUR WHEN A COLD FRONT MOVES THROUGH
THURSDAY. BY THIS TIME...THERE WILL LIKELY BE A FEW LOCATIONS WITH
5-DAY STORM TOTALS IN EXCESS OF 8 INCHES. PLEASE STAY TUNED FOR
FURTHER UPDATES AS IMPACTS FROM POTENTIAL HAZARDS BECOME MORE
CLEAR.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL
WEATHER SERVICE.

In the hours before

Local storm report, May 29, 4:17 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
417 AM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     FLASH FLOOD      2 ENE INGRAM            30.09N  99.20W
05/28/2016                   KERR               TX   EMERGENCY MNGR

            LOW WATER CROSSINGS ON GOAT CREEK ROAD CLOSED DUE TO
            FLOODING

&&

EVENT NUMBER EWX1600486

MCO
Local storm report, May 29, 4:19 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
419 AM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 AM     FLASH FLOOD      1 ENE CENTER POINT      29.94N  99.01W
05/29/2016                   KERR               TX   EMERGENCY MNGR

            GOVERNMENT CROSSING OF FM 1350 CLOSED DUE TO FLOODING
            AT THE GUADALUPE RIVER

&&

EVENT NUMBER EWX1600487

MCO
Local storm report, May 29, 4:25 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
425 AM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 AM     FLASH FLOOD      1 N CENTER POINT        29.95N  99.04W
05/29/2016                   KERR               TX   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTED HIGHWAY 27 NEAR
            CENTERPOINT WAS IMPASSABLE DUE TO FLOODING

&&

EVENT NUMBER EWX1600488

MCO
Special weather statement, May 29, 4:27 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
427 AM CDT SUN MAY 29 2016

TXZ204-291015-
MEDINA TX-
427 AM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MEDINA COUNTY UNTIL 515
AM CDT...

AT 427 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
D'HANIS...OR 7 MILES NORTHWEST OF HONDO...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HONDO...D'HANIS AND MICO.

LAT...LON 2942 9939 2963 9918 2962 9900 2960 9898
      2959 9899 2956 9899 2955 9897 2956 9896
      2956 9893 2951 9888 2928 9925
TIME...MOT...LOC 0927Z 228DEG 18KT 2941 9926

ALLEN
Special weather statement, May 29, 4:35 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
435 AM CDT SUN MAY 29 2016

TXZ204-291015-
MEDINA TX-
435 AM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MEDINA COUNTY UNTIL
515 AM CDT...

AT 435 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BIRY...OR NEAR DEVINE...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DEVINE...CASTROVILLE...LYTLE...NATALIA...LACOSTE...PEARSON...BIRY AND
NOONAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2921 9911 2950 9881 2949 9880 2918 9880
      2909 9895 2909 9900
TIME...MOT...LOC 0935Z 228DEG 18KT 2920 9898

ALLEN
Local storm report, May 29, 4:39 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
439 AM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 AM     TSTM WND GST     2 S HELOTES             29.54N  98.69W
05/29/2016  E55 MPH          BEXAR              TX   TRAINED SPOTTER

            PENNY TO QUARTER SIZED HAIL AND WIND GUSTS TO 55 MPH
            ESTIMATED BY SPOTTER. SEVERAL LARGE OUTDOOR OBJECTS
            DISPLACED.

0404 AM     HAIL             2 S HELOTES             29.54N  98.69W
05/29/2016  E1.00 INCH       BEXAR              TX   TRAINED SPOTTER

            PENNY TO QUARTER SIZED HAIL AND WIND GUSTS TO 55 MPH
            ESTIMATED BY SPOTTER. SEVERAL LARGE OUTDOOR OBJECTS
            DISPLACED.

&&

EVENT NUMBER EWX1600489
EVENT NUMBER EWX1600490

MCO

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:32 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr58 min
May 28, 7:33 PM CDTSevere Thunderstorm WarningEWXMedina40 min
May 28, 7:58 PM CDTSevere Thunderstorm WarningEWXGillespie, Kerr62 min
May 28, 8:17 PM CDTSevere Thunderstorm WarningEWXKerr, Real58 min
May 28, 8:31 PM CDTSpecial Weather StatementEWXMedina44 min
May 28, 8:39 PM CDTAreal Flood AdvisoryEWXGillespie, Kerr2 hr
May 28, 9:17 PM CDTSpecial Weather StatementEWXReal58 min
May 28, 9:19 PM CDTSevere Thunderstorm WarningEWXMedina, Uvalde56 min
May 28, 9:21 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Gillespie, Kerr, Real54 min
May 28, 10:03 PM CDTSevere Thunderstorm WarningEWXBandera, Medina, Real, Uvalde57 min
May 28, 10:20 PM CDTSpecial Weather StatementEWXReal40 min
May 28, 10:21 PM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kendall, Kerr39 min
May 28, 10:39 PM CDTAreal Flood WarningEWXBandera, Kendall, Kerr3 hr
May 28, 10:52 PM CDTSevere Thunderstorm WarningEWXReal38 min
May 28, 10:53 PM CDTSpecial Weather StatementEWXEdwards67 min
May 28, 11:05 PM CDTSevere Thunderstorm WarningEWXBandera, Kendall, Kerr55 min
May 28, 11:19 PM CDTRiver Flood WarningEWXKerr25 hr
May 28, 11:19 PM CDTRiver Flood WarningEWXKerr17 hr
May 28, 11:23 PM CDTFlash Flood WarningEWXBandera, Kendall, Kerr, Real8 hr
May 28, 11:27 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Real, Uvalde33 min
May 28, 11:38 PM CDTSpecial Weather StatementEWXKinney52 min
May 28, 11:59 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Kendall, Kerr, Kinney, Medina and 2 more31 min
May 29, 12:07 AM CDTFlash Flood WarningEWXBandera, Medina, Real, Uvalde5 hr
May 29, 12:32 AM CDTSpecial Weather StatementEWXBandera43 min
May 29, 12:55 AM CDTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde65 min
May 29, 1:12 AM CDTAreal Flood AdvisoryEWXEdwards2 hr
May 29, 1:25 AM CDTFlash Flood WarningEWXBandera, Medina4 hr
May 29, 1:51 AM CDTFlash Flood WarningEWXMedina, Uvalde6 hr
May 29, 2:01 AM CDTSpecial Weather StatementEWXMedina44 min
May 29, 2:05 AM CDTRiver Flood WarningEWXBandera25 hr
May 29, 2:19 AM CDTRiver Flood WarningEWXKendall15 hr
May 29, 2:33 AM CDTSpecial Weather StatementEWXUvalde42 min
May 29, 2:35 AM CDTSpecial Weather StatementEWXMedina40 min
May 29, 2:42 AM CDTAreal Flood AdvisoryEWXKinney, Uvalde2 hr
May 29, 2:50 AM CDTRiver Flood WarningEWXUvalde24 hr
May 29, 3:00 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina45 min
May 29, 3:09 AM CDTRiver Flood WarningEWXComal34 hr
May 29, 3:16 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Medina119 min
May 29, 3:39 AM CDTFlash Flood WarningEWXAtascosa, Bexar, Medina5 hr
May 29, 3:46 AM CDTSpecial Weather StatementEWXBexar44 min
May 29, 3:55 AM CDTRiver Flood WarningEWXBexar17 hr
May 29, 3:55 AM CDTRiver Flood WarningEWXBexar48 hr
May 29, 3:55 AM CDTRiver Flood WarningEWXBexar, Wilson41 hr
May 29, 4:14 AM CDTSpecial Weather StatementEWXUvalde46 min
May 29, 4:27 AM CDTSpecial Weather StatementEWXMedina48 min
May 29, 4:35 AM CDTSpecial Weather StatementEWXMedina40 min
May 29, 4:45 AM CDTFlash Flood WarningEWXBandera, Medina, Uvalde3 hr
May 29, 4:49 AM CDTSevere Thunderstorm WarningEWXMedina, Uvalde41 min
May 29, 4:51 AM CDTAreal Flood AdvisoryEWXBexar, Comal3 hr
May 29, 4:51 AM CDTRiver Flood WarningEWXUvalde19 hr
May 29, 4:51 AM CDTRiver Flood WarningEWXUvalde16 hr
May 29, 4:51 AM CDTRiver Flood WarningEWXUvalde24 hr
May 29, 4:59 AM CDTRiver Flood WarningEWXMedina19 hr
May 29, 5:20 AM CDTRiver Flood WarningEWXMedina17 hr
May 29, 5:20 AM CDTSpecial Weather StatementEWXBexar40 min
May 29, 5:58 AM CDTSpecial Weather StatementEWXFrio47 min
May 29, 6:38 AM CDTAreal Flood AdvisoryEWXFrio3 hr
May 29, 7:18 AM CDTAreal Flood AdvisoryEWXAtascosa, Frio3 hr
May 29, 7:32 AM CDTAreal Flood AdvisoryEWXBandera, Kendall, Kerr, Medina, Uvalde3 hr
May 29, 8:29 AM CDTSevere Thunderstorm WarningEWXAtascosa46 min
May 29, 9:14 AM CDTSpecial Weather StatementEWXGonzales, Wilson46 min
May 29, 9:15 AM CDTRiver Flood WarningEWXUvalde26 hr
May 29, 9:15 AM CDTRiver Flood WarningEWXFrio4 days
May 29, 9:15 AM CDTRiver Flood WarningEWXDimmit4 days
May 29, 9:16 AM CDTSpecial Weather StatementEWXKarnes44 min
May 29, 10:03 AM CDTSpecial Weather StatementEWXDeWitt, Gonzales, Karnes42 min
May 29, 2:36 PM CDTFlash Flood WatchEWXBandera, Blanco, Edwards, Gillespie, Kendall, Kerr and 5 more20 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.